# SDR CALA2025081107567

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 71,995 hours, 21,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6CLADSHEET0
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE TO SKIN WITH MULTIPLE DEEP SCRATCHES & GOUGES, JUST BELOW & AFT OF AFT CARGO DOOR, BETWEEN S27R & 28R  RUNNING FROM APPROX 6" FWD OF FRAME 1460 TO APPROX 10" AFT OF FRAME 1500.AFTER INITIAL EVALUATION DAMAGE IS 55 INCHES LONG.  SOME OF THE GOUGES ARE .015 DEEP ONE MEASURES .017.  REF SRM 53-60-01   DAMAGE UPDATE STA.1455-1460 BETWEEN STR. 26R AND 28R , 9EA MAX DEPTH .015 WITH A RANGE OF .006-.015. STA. 1460-1480 ,23EA MAX DEPTH .015 WITH A RANGE OF .002-.015 . STA. 1480-1500 ,10EA MAX DEPTH .015 WITH A RANGE OF 002- .015. STA 1500-1512 , 7EA MAX DEPTH .021 WITH A RANGE OF .001-.021.  ALL DAMAGE IS LOCATED BETWEEN STR. 26R TO 28R. BS 1455-1512.  REF SRM 53-60-01-01-1 FIG 1. ACOMPLISHED STEPS 1-5 OF AVO15248,   PERFORMED HFEC OF BLENDED SKIN AND HFEC ROTARY SCAN OF REMOVED FASTNERS IAW AVO 15248. NO DEFECTS NOTED,  ACCOMPLISHED AVO NDT REQUIREMENTS IAW STEP 4 A,A, 4.  ECRA 5360-01996 HAVE  BEEN COMPLETED.
